Tightness criteria for laws of semimartingales
Annales de l'I.H.P. Probabilités et statistiques, Volume 20 (1984) no. 4, pp. 353-372.
@article{AIHPB_1984__20_4_353_0,
     author = {Meyer, P. A. and Zheng, W. A.},
     title = {Tightness criteria for laws of semimartingales},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {353--372},
     publisher = {Gauthier-Villars},
     volume = {20},
     number = {4},
     year = {1984},
     zbl = {0551.60046},
     mrnumber = {771895},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1984__20_4_353_0/}
}
TY  - JOUR
AU  - Meyer, P. A.
AU  - Zheng, W. A.
TI  - Tightness criteria for laws of semimartingales
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1984
DA  - 1984///
SP  - 353
EP  - 372
VL  - 20
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1984__20_4_353_0/
UR  - https://zbmath.org/?q=an%3A0551.60046
UR  - https://www.ams.org/mathscinet-getitem?mr=771895
LA  - en
ID  - AIHPB_1984__20_4_353_0
ER  - 
%0 Journal Article
%A Meyer, P. A.
%A Zheng, W. A.
%T Tightness criteria for laws of semimartingales
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1984
%P 353-372
%V 20
%N 4
%I Gauthier-Villars
%G en
%F AIHPB_1984__20_4_353_0
Meyer, P. A.; Zheng, W. A. Tightness criteria for laws of semimartingales. Annales de l'I.H.P. Probabilités et statistiques, Volume 20 (1984) no. 4, pp. 353-372. http://www.numdam.org/item/AIHPB_1984__20_4_353_0/

[1] J.R. Baxter, R.V. Chacon, Compactness of stopping times. Z W, t. 40, 1977, p. 169-181. | MR | Zbl

[2] N. Bourbaki, Intégration, Chap. IX, A. S. I. 1343, Hermann, Paris, 1969. | MR | Zbl

[3] C. Dellacherie, Convergence en probabilité et topologie de Baxter-Chacon. Sém. Prob. XII, LN 649, p. 424, Springer, 1978. | Numdam | MR | Zbl

[4] C. Dellacherie, P.A. Meyer, Probabilités et Potentiel, volumes A et B. Hermann, Paris, North Holland, Amsterdam. | MR | Zbl

[5] B. Maisonneuve, Ensembles régénératifs. Astérisque, t. 15, 1974, p. 31. | Zbl

[6] C. Stricker, Semimartingales et valeur absolue. Sém. Prob. XIII, LN 721, p. 473, Springer, 1979. | Numdam | MR | Zbl